# SDR LR7A01071

- Difficulty date: August 5, 2001
- Submitted: August 9, 2001
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- Aircraft time: 44,117 hours, 29,359 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: LS4010
- Condition: Misdrilled
- Location: Fs 341e-807e
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 INSPECTION NR 2098 ACCOMLISHMENT (CURB PANEL REPLACEMENT) FOUND FS 341E, 677, 762E, 767E, 772E & 807E LOWER RING SEGMENTS WITH MISDRILLED HOLES AT LBL 64, WL 152.REPAIRED IAW LAC MEA 382-53-01-052.  NR 2166.
